Représentations intégrables du groupe de De Sitter
Bulletin de la Société Mathématique de France, Volume 89 (1961), pp. 9-41.
@article{BSMF_1961__89__9_0,
     author = {Dixmier, Jacques},
     title = {Repr\'esentations int\'egrables du groupe de {De} {Sitter}},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {9--41},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {89},
     year = {1961},
     doi = {10.24033/bsmf.1558},
     mrnumber = {25 #4031},
     zbl = {0217.08801},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.1558/}
}
TY  - JOUR
AU  - Dixmier, Jacques
TI  - Représentations intégrables du groupe de De Sitter
JO  - Bulletin de la Société Mathématique de France
PY  - 1961
SP  - 9
EP  - 41
VL  - 89
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.1558/
DO  - 10.24033/bsmf.1558
LA  - fr
ID  - BSMF_1961__89__9_0
ER  - 
%0 Journal Article
%A Dixmier, Jacques
%T Représentations intégrables du groupe de De Sitter
%J Bulletin de la Société Mathématique de France
%D 1961
%P 9-41
%V 89
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/bsmf.1558/
%R 10.24033/bsmf.1558
%G fr
%F BSMF_1961__89__9_0
Dixmier, Jacques. Représentations intégrables du groupe de De Sitter. Bulletin de la Société Mathématique de France, Volume 89 (1961), pp. 9-41. doi : 10.24033/bsmf.1558. http://www.numdam.org/articles/10.24033/bsmf.1558/

[1] Bargmann (V.). - Irreducible unitary representations of the Lorentz group, Annals of Math., t. 48, 1947, p. 568-640. | MR | Zbl

[2] Dixmier (J.). - Sur les représentations de certains groupes orthogonaux, C. R. Acad. Sc., Paris, t. 250, 1960, p. 3263-3265. | MR | Zbl

[3] Harish-Chandra. - Representations of a semi-simple Lie group on a Banach space, Trans. Amer. math. Soc., t. 75, 1953, p. 185-243. | MR | Zbl

[4] Harish-Chandra. - Representations of semi-simple Lie groups, VI., Amer. J. Math., t. 78, 1956, p. 564-628. | Zbl

[5] Harish-Chandra. - Spherical functions on a semi-simple Lie group, I., Amer. J. Math., t. 80, 1958, p. 241-310. | MR | Zbl

[6] Nelson (E.). - Analytic vectors, Annals of Math., t. 70, 1959, p. 572-615. | MR | Zbl

[7] Neumark (M. A.). - Linear representations of the Lorentz group, Uspekhi Mat. Nauk, N. S., t. 9, 1954, n° 4 (62), p. 19-93 ; Amer. math. Soc. Transl., Series 2, t. 6, 1957.

[8] Newton (T. D.). - A note on the representations of the De Sitter group, Annals of Math., t. 51, 1950, p. 730-733. | MR | Zbl

[9] Thomas (L. H.). - On unitary representations of the group of De Sitter space, Annals of Math., t. 42, 1941, p. 113-126. | JFM | MR | Zbl

[10] Whittaker (E. T.) and Watson (G. N.). - A course of modern analysis, 4e éd. Cambridge, Cambridge University Press, 1935. | JFM

Cited by Sources: